# SDR CALA2016032100178

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 40,992 hours, 11,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3340
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FUSELAGE STATION 640, BETWEEN STRINGER 17L - 18L, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 AD1 FIG.101 DETAIL III.  REPAIRED FUSELAGE SKIN AT STATION 640, BETWEEN STRINGER 17L - 18L IAW SRM 53-00-01 REPAIR 3 FIG 201.  THIS IS CATEGORY B REPAIR WITH REPETITIVE INSPECTION IAW SRM 53-00-01 REPAIR 3 FIG 201 PAGE 207 TABLE V.
